Does Lamictal help ANXIETY, OCD, BPD - ?
- 2 Sep 2011 by hopeless_in_MN
- lamictal, zoloft, post traumatic stress disorder, anxiety, obsessive compulsive disorder, panic disorder, social anxiety disorder, generalized anxiety disorder, side effect, anxiety and stress
I was on Zoloft and had to immed. quit it due to horrible/dangerous side effects that I was experiencing. So now my psychiatrist put me on Lamictal which I find bizzar because I have not found one thing about Lamictal working for Anxiety, let alone OCD and or BPD (Borderline personalty disorder).
I will give it a run for its money, but I really don't fathom the idea on wasting 2-4 weeks on something that is not going to help.
So now what???
2 Oct 2011
I have been taking a generic Lamictal for nearly a year, prescribed for bipolar disorder with a history of/current eating disorders, and I've found it incredibly helpful in both regards, but, no, it has not helped much with anxiety issues. My doctor suggested Buspirone in addition to the lamotrigine as a Xanax alternative. (I react poorly to Xanax). I thought it an odd suggestion, but went with it anyway. It has really helped, with few side affects outside of occasional dizziness after taking it. Buspar is an old anxiety med that's not often suggested anymore, but the combination has worked fairly well with me.
Hope this helps and good luck.
2 Sep 2011
i can hear your frustration. one thing i would like to share with you is this: drugs really do react differently for each person. one drug i take has stopped hallucinations and it is not listed as doing so - but for me for some unknown reason it has worked. try to be open to what might happen as drug information and even sites like this where people say what / why they take certain drugs... well, that may not suit you. hang in there, do give it a damn good run for its money and i would aim to reframe the idea that you are 'wasting' time. best, good, warmest wishes to you with this. apple
2 Sep 2011
Try to remain positive. I know many people, myself included, that take Lamictal with great success. I use to take it but stopped as my doctor thought that the Abilify I take was enough for controlling the mood swings and mania. I wish it wasn't a trial and error sort of ordeal, but you are gonna have to be patient. Must be some reason why they use the same word for patient (verb) and patient (noun) cause it sure takes being patient to be a patient. Good luck on the new med,
14 May 2013
NO Anti convusive and mood stabilizer read about it on webmd
2 Dec 2011
Hello, my name is . It' really frusturating when someone decides to change things around whether you like it or not huh? I've been where you are. I just want to give you a big old hug and tell you everything is just fine. But I cannot and it isn't. My old psychiatrist had me on Pristiq, Lamictal and Symbiax, along with Vyvance for my ADHD, and clonazapam for anxiety, and lastly, Lunesta for Insomnia. I'm not sure if the Lamictal worked or not because I was on so many different things. I do remember thinking it worked pretty well. Anyway I hope well wishes for you, I look forward to hearing how your doing in a few days. Let us know, girl!!! And you'll be in m prayer's.
2 Dec 2011
Hello, my name is . I am so sorry you're going through this. I've went through similar situations, and it's not fun. I, too, was on Lamictal for about a year. Along with Pristiq for deppression, Symbyax for mood disorder, Clonazapam for Anxiety, Vyvance for ADHD, and Lunesta for insomnia. It was hard to tell if it worked due to being on everything else. But I do remember it helping me. I don't go to that psychiatrist anymore, and I am not on all that medicine anymore. But you don't want to be on several drugs if you dont need to be. I am going to say I have heard other people say they liked Lamictal. So you may just have to give it a try and see what you think. Whatever you decide though, I, we will be praying for you all the time, and that you get to feeling better.You have to take care of you... please write us soon and let us know how you're doing.Please. In Our Prayers...
4 Sep 2011
first of all let me say I know what Chronic pain from polio is like and I have had issues with anxiety panic and depressive episodes one thing that I try to keep ever present is that even though sometimes things are so rough that I don't know what to do next the only thing I can say is don't ever give up, keep fighting, the rougher it may seem right now if you ever allow yourself to not keep looking for other options that work better and also being with people that keep uplifting you. I wish you only the very best!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Zoloft for 30 days now and my original psychiatrist wanted me on Paxil and I never took it and didn't go back because I lost my ...
9 answers • 31 Aug 2011
Hi, Ive just been told I have PTSD,OCD,BPD. My doctor gave me Zoloft, but pharmacy substituted for Eleva50. As I was only told I have these ...
8 answers • 12 Sep 2011
I have a cogenital heart birth defect (MVP). I have been prescribed .50 mg Zoloft and 5 mg of Abilify. What are the side effects? Will this cause ...
3 answers • 9 Aug 2012
... ago to treat anxiety and depression. I noticed the effects of Zoloft right away. At first I felt better than I have in years, not agitated, calm ...
1 answer • 11 Dec 2012
my stress an OCD and ADHD has been out of control for the last month.I have always had these problems but they became much worse after something ...
3 answers • 6 Sep 2013